MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; PEDICLE SCREW MUST MC SCREW Ø 6.5X40 CANNULATED

MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; PEDICLE SCREW MUST MC SCREW Ø 6.5X40 CANNULATED
Model Number 03.58.254
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No analysis has been possible with the available info.A follow up mdr will be performed when/if new info will be available.
 
Event or Problem Description
The patient undergone primary surgery on the (b)(6) 2024.Revision surgery will be performed due to a medial deviation of l5 pedicle screw.No additional info available at now.
 
Event or Problem Description
The patient undergone primary surgery on (b)(6) 2024.Revision surgery has been performed on (b)(6) due to a medial deviation of l5 pedicle screw.Pedicle screw and connectors revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 7-nov-2024.Lot: 2321448: (b)(4) items manufactured and released on 17-may-2023.Expiration date: 2028-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved: pedicle screw 03.50.204 must combined setscrew h4-t27 - (4x) k171758 lot: 2458441.Batch review performed on 07-nov-2024.(b)(4) items manufactured and released on 24-apr-2024.Expiration date: 2029-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Updated fields: date of the event, event description, brand name, common device name, product code, model, lot, expiry date, udi, manufacturing date, additional manufacturer narrative.

Brand Name
M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM
Common Device Name
PEDICLE SCREW MUST MC SCREW Ø 6.5X40 CANNULATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20369755
Report Number3005180920-2024-00800
Device Sequence Number6878213
Product Code NKB
UDI-Device Identifier07630971293663
UDI-Public07630971293663
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.254
Device Lot Number2321448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight43 KG
Patient EthnicityNon Hispanic
Patient RaceAsian